# SDR SWAA2024121055902

- Difficulty date: November 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ON ASSIST HANDLE AT AFT LINING ENTRY DOOR (2EA) 2024-685276<[01] REPLACED NUT ON ASSIST HANDLE AT AFT LINING ENTRY DOOR (2EA IAW BOEING SOPM 20-50-01 REV.38;[02] REPLACED NUT ON ASSIST HANDLE AT AFT LINING ENTRY DOOR (2EA IAW BOEING SOPM 20-50-01 REV.38. VERIFIED
